# SDR CA061228002

- Difficulty date: December 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTING AND CLIMBING THROUGH 10K FEET THE CREW OBSERVED A LOW OIL QUANTITY CONDITION ON NR 1 ENGINE. VISUAL CONFIRMATION OF OIL LOSS ACCOMPLISHED AND NR 1 ENGINE SHUTDOWN. THE AIRCRAFT RETURNED WITHOUT INCIDENT TO POINT OF DEPARTURE.  MAINTENANCE REPLACED THE NR 1 ENGINE SCAVENGE PUMP AND FILTER. ALSO REPLACED THE GASKET ON THE OIL TANK ACCESS PANEL FOR THE QUANTITY TRANSMITTER. THE AIRCRAFT WAS GROUND RUN AND RETURNED TO SERVICE. (TC NR 20061228002)
